# SDR DALA2023112009560

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 98,484 hours, 45,246 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 -FCNT/DE- DUE TO TRAILING EDGE FLAP ASYMMETRY. CORRECTIVE ACTION: T/S REPLACED RT TE FLAP TRANSMITTER, ALL CKS GOOD.
